# SDR TRBA201122102

- Difficulty date: August 5, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N270AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 270
- Aircraft time: 34,184 hours, 39,891 cycles
- Engine: Pwa PW124B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO NR 2 ENGINE NOT MAKING THE CORRECT TORQUE.  IDLE REVERSE AND MINIMAL BRAKING BUT LT MAIN TIRES WENT FLAT.  PERFORMED LT/RT ENGINE GROUND OPS CHECK AND FOUND TORQUE VALUES WITHIN RANGE IAW ATR MM 72-00-00 ERU10040.  LT ENGINE TQ: 83.5 PERCENT RT ENG TQ: 83.5 PERCENT.
